# SDR AALA20101119TUL11

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 57,129 hours, 29,395 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 9911580U25
- Condition: Cracked
- Location: Service Door
- Component: Service Door, Boeing
- Component part number: DOO2496
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR NUMBER 2 BEAM CRACKED AT FORWARD INNER RADIUS.  INSTALLED NEW BEAM, HOLD OPEN HOOK FITTING AND DRILLED INNER SKIN HOLES PER ESO 80177.
